MAUDE Adverse Event Report: STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC

STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC
Catalog Number 60-7080-102
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tourniquet cuff came out of the package with leaks.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the complaint device is a dual bladder ptc.Inspection of the connector tips and junctions, revealed no evidence of damage or separation with the naked eye.The tubing was discolored with no visual kinks, bends, or distress.The entirety of the cuff revealed no obvious signs of rips, tears, fraying, or lacerations, but did reveal slight pilling.Functional testing was performed using the bpc-ptc flow tester.The compressed air was set to 300.6mmhg for testing purposes and measured using a calibrated manometer.The complaint device was connected to the device under testing (dut) tubing set.The ball valve was then opened to allow for the complaint device to fill and stabilize.Note, this is a dual bladder ptc.Bladder a remained fully inflated with no audible leaks heard, but the inflation rate of quickly dropped to 288.8mmhg with an analog leak flow rate greater than 1.0mmhg.Bladder a was submerged below water and a visible leak, indicated by air bubbles came from one of the connector junctions.Bladder b (blue) was tested using the same approach.The cuff was fully inflated, but the inflation rate of quickly dropped to 297.3mmhg with an analog leak flow rate of 0.6mmhg.Bladder b was submerged in water with no indication of leaks.The results of the visual inspection and functional testing determined that the reported event was confirmed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: product damaged during shipping/storage.Inadequate handling instruction, user damages cuff.Loss of structural integrity.Degradation of adhesive.The instructions for use (ifu) state: warnings: it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time.Avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.Directions for use: before beginning the procedure, verify compatibility of all devices and accessories.Prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patient's limb.This will avoid problems caused by a tourniquet cuff that is too small or too large.Secure the cuff fasteners to ensure that the cuff stays in place during the procedure.If the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions.Inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description

Brand Name
NA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer (Section G)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23128304
Report Number3020163307-2025-00013
Device Sequence Number9298148
Product Code KCY
UDI-Device Identifier00885825013547
UDI-Public00885825013547
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-7080-102
Device Lot Number0000786738
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown